Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirskii Matematicheskii Zhurnal, 1961, Volume 2, Number 2, Pages 237–260 (Mi smj4730)  

This article is cited in 1 scientific paper (total in 1 paper)

Approximation by polynomials of continuous functions on Jordan arcs in the space $k^n$ of $n$ complex variables

L. A. Markushevich
Received: 26.06.1960
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: L. A. Markushevich, “Approximation by polynomials of continuous functions on Jordan arcs in the space $k^n$ of $n$ complex variables”, Sibirsk. Mat. Zh., 2:2 (1961), 237–260
Citation in format AMSBIB
\Bibitem{Mar61}
\by L.~A.~Markushevich
\paper Approximation by polynomials of continuous functions on Jordan arcs in the space $k^n$ of $n$ complex variables
\jour Sibirsk. Mat. Zh.
\yr 1961
\vol 2
\issue 2
\pages 237--260
\mathnet{http://mi.mathnet.ru/smj4730}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=0155017}
\zmath{https://zbmath.org/?q=an:0161.27203}
Linking options:
  • https://www.mathnet.ru/eng/smj4730
  • https://www.mathnet.ru/eng/smj/v2/i2/p237
  • This publication is cited in the following 1 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Сибирский математический журнал Siberian Mathematical Journal
    Statistics & downloads:
    Abstract page:47
    Full-text PDF :18
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024